# SDR DALA1162750969

- Difficulty date: October 25, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 55,748 hours, 41,510 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT, LT SIDE OF AFT PRESSURE BULKHEAD AFT SIDE OF WEB AT STA 1338, EXFOLIATED CORROSION.  REMOVED CORROSION, MATERIAL LOSS FOUND TO BE OUT OF LIMITS.  CUT OUT DAMAGED AREA, FABRICATED REPAIR DOUBLER AND FILLERS, INSTALLED REPAIR IAW DC9/MD80 SRM 51-70-4 FIG 2, DURING PSV AT ST AEROSPACE SAN ANTONIO.
